high sugar

Mrs.Reis
By Mrs.Reis Latest Reply 2011-08-03 16:05:10 -0500
Started 2011-08-02 12:51:21 -0500

What do you do if you take pills
and your sugar spikes?


9 replies

MewElla
MewElla 2011-08-03 15:43:25 -0500 Report

I am not on any meds or insulin, but when bg#'s are higher than normal, I started doubling up on ice cold water…and it helps bring them down…

Art Loving
Art Loving 2011-08-03 15:55:17 -0500 Report

I too am a water drinker. I've been away for awhile, it's nice to be back.

Art Loving
Art Loving 2011-08-03 15:59:10 -0500 Report

I exercise almost day, vigorously riding my bike. I took off 60 lbs and I control my BS with diet and exercise. I'm convinced if I become a couch-potatoe again my BS will be high again. I've changed my life-style. But, one has to watch out for fatigue from trying to be too fit. :-)

elaines
elaines 2011-08-03 10:20:23 -0500 Report

As you have heard exercise is what I would do. Also, try keeping a food diary and figure out what spikes your BG. Maybe your portion sizes are too big or too much carbs. You can talk to a dietitian if you are having trouble figuring it out. Just remember a very high sugar could be a medical emergency and may need immediate medical attention. I have ended up in the ER many times for this and it could be very serious. Good luck.

George1947
George1947 2011-08-03 00:12:54 -0500 Report

Depends on how high. Some exercise it helpful and water will help, but knowing what you ate that pushed your BG that high and avoiding it in the future!

Next Discussion: Denial »